Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Semilocal domains whose finitely generated modules are direct sums of cyclics


Author: Sylvia Wiegand
Journal: Proc. Amer. Math. Soc. 50 (1975), 73-76
MSC: Primary 13G05
MathSciNet review: 0369354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is given for a semilocal domain to have the property that every finitely generated module is a direct sum of cyclic modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13G05

Retrieve articles in all journals with MSC: 13G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0369354-4
Article copyright: © Copyright 1975 American Mathematical Society